# SDR REXA2021060700404

- Difficulty date: May 26, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N330PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15330
- Aircraft time: 15,401 hours, 11,408 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: LE670396441
- Condition: Bent
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE BAY DOOR LOWER SEAL RETAINER IS BENT IN SEVERAL PLACES.  REMOVED & REPLACED FWD BAGGAGE DOOR LOWER SEAL RETAINER IAW CRJ-900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND AMM 52-35-07-400-802-A02.
